By Topic

Low-correlation, large linear span sequences from function fields

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Chaoping Xing ; Dept. of Math., Nat. Univ. of Singapore, Singapore ; Kumar, P.Y. ; Cunsheng Ding

A general method of generating families of binary sequences with low correlation as well as large linear span is presented. The lower bound on the linear span is on the order of the square root of the period of each sequence within the family. The design makes use of the theory of function fields. Two example applications of this method are presented in which the underlying function fields are the rational and elliptic function fields respectively.

Published in:

Information Theory, IEEE Transactions on  (Volume:49 ,  Issue: 6 )